| Model Number |
19191 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.Lot release records were reviewed and the product lot met all acceptance criteria.We are unable to determine if any product condition could have contributed to the reported event.
Event or Problem Description
It was reported the needle mechanism had fully deployed before the pod was able to be used.No impact to the patient's glucose level was reported.